# SDR SWAA2022032108885

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A161110
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L\H AFT CAP STRIP STA 500 TO 500D; LBL 22; WL 156 HAS CORROSION LOWER SURFACE. / REPLACED FWD CARGO COMPARTMENT L/H AFT CAP STRIP STA 500 TO 500D. LBL 22; WL 156 ITH NEW CAP STRIP. VERIFIED 500-500D L/H AFT CAP STRIP PART # 453A1611-10 IAW AIPC 25-52-10-01 ITEM 390 NEW CAP STRIP WAS PLACED IN RACK A TAG # WN8349.
